# SDR UHLA2013081000390

- Difficulty date: August 10, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 11,414 hours, 8,595 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EVACUATION SLIDE AFT FLOOR FITTING HAS CORROSION. REMOVED CORROSION FROM AFT PASSENGER DOOR AFT PLATE UNDER AFT FITTING. TREATED PRIMED AND TOPCOAT, REINSTALLED FITTING.  MAJOR REPAIR
